# SDR A6WA2018011745561

- Difficulty date: January 10, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 37,459 hours, 35,396 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN WARNINGS UPON GEAR RETRACTION. ALSO RECEIVED WOW INPUT CAUTION, AND STEERING INOP CAUTION. C/W QRH ALL MESSAGES CLEARED EXCEPT WOW INPUT CAUTION. WARNINGS POSTED 5 SECONDS AFTER GEAR RETRACTION AT APPROXIMATELY 1000 FEET, AND 165 KNOTS. NOSE GEAR SHOWED RED, AND MAINS SHOWED GREEN ON SYNOPTIC. EMERGENCY DECLARED. LANDING WAS SMOOTH. MANUAL RELEASE SYSTEM WAS NOT USED. HANDLE WAS NOT MOVED WITHIN 30 SECONDS OF INITIAL SELECTION. NO ICING, TURBULENCE, OR EXCESSIVE FLIGHT CONTROL MOVEMENTS WERE NOTED. SUSPECT NOSE STRUT PISTON NOT BOTTOMED OUT. SERVICED NLG OLEO STRUT IAW AMM 12-12-32 AND SUP 09-055.
